# SDR DXTA2021092048990

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 4,814 hours, 3,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000827
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: DURING FLIGHT WE NOTICED THAT ALL THE EMERGENCY LIGHTS WERE ON WITH THE SWITCH IN THE ARM POSITION. THE EMERGENCY LIGHTS THEN BEGAN TO FLICKER, AND WE THEN TURNED THE SWITCH TO OFF. // SIGNOFF // REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #1 PN:6450LS-00 SN: 000827 WITH NEW UNIT PN:7450LS-00 SN: 005655 JAW PHENOM 300 AMM 33-52-01/400. TROUBLESHOOTING PERFORMED JAW PHENOM 300 FIM TASK 33-50-00-810-801-A AND SL NO.: 505-33-0005 PERFORMED SATISFACTORY OPS CHECK JAW PHENOM 300 AMM 33-52-01/500. PN 7450LS-00 REPLACES PN 6450LS-00 JAW PHENOM 300 IPC 33-52-01. NO OTHER DEFECTS NOTED AT THIS TIME.
